Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 270, NWS Fort Worth, TX

August 14, 2012Jack County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 14, 2012, 7:02 PM CDT for Jack County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2012, 7:02 PM CDT (00:02 UTC)
Expired
Aug 14, 2012, 8:00 PM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Jack County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 109 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 7:35 PM CDTTSTM WND DMGJacksboro, TXA SILO WAS BLOWN ONTO BUILDING IN JACKSBORO. A GAS STATION WAS ALSO DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 6:04 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3768 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS54 KFWD 150002
SVRFWD
TXC237-150100-
/O.NEW.KFWD.SV.W.0270.120815T0002Z-120815T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT TUE AUG 14 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 5 MILES
  NORTHEAST OF BRYSON...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSBORO AROUND 740 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3313 9795 3306 9842 3347 9843 3347 9799
TIME...MOT...LOC 0003Z 255DEG 14KT 3323 9832

$$


82/JLD
3 follow-up statements
637 
WWUS54 KFWD 150013
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT TUE AUG 14 2012

TXC237-150100-
/O.CON.KFWD.SV.W.0270.000000T0000Z-120815T0100Z/
JACK TX-
713 PM CDT TUE AUG 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACK COUNTY...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF BRYSON...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSBORO AROUND 735 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3313 9795 3306 9842 3347 9843 3347 9799
TIME...MOT...LOC 0012Z 255DEG 14KT 3324 9828

$$
780 
WWUS54 KFWD 150027
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT TUE AUG 14 2012

TXC237-150100-
/O.CON.KFWD.SV.W.0270.000000T0000Z-120815T0100Z/
JACK TX-
727 PM CDT TUE AUG 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACK COUNTY...

AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHWEST OF JACKSBORO...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACKSBORO AROUND 735 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3313 9795 3306 9842 3347 9843 3347 9799
TIME...MOT...LOC 0027Z 255DEG 14KT 3326 9821

$$
150 
WWUS54 KFWD 150037
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT TUE AUG 14 2012

TXC237-150100-
/O.CON.KFWD.SV.W.0270.000000T0000Z-120815T0100Z/
JACK TX-
737 PM CDT TUE AUG 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACK COUNTY...

AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 3 MILES
NORTH OF JACKSBORO...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL JACK COUNTY AT 750 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3313 9795 3306 9842 3347 9843 3347 9799
TIME...MOT...LOC 0037Z 255DEG 14KT 3327 9816

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:32 PM CDT, 30 minutes earlier.

Area forecast discussion, Aug 14, 6:32 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT TUE AUG 14 2012

.AVIATION...
THUNDERSTORMS REMAIN TO THE NORTH AND NORTHWEST OF THE METROPLEX
TAF SITES...BUT ADDITIONAL STORMS HAVE TRIED TO DEVELOP TO THE
WEST AND SOUTHWEST. THINK THESE STORMS WILL BE CLOSE ENOUGH TO
MENTION VCTS AROUND 1-2Z. WILL HAVE TO WATCH KAFW AND KFTW FOR
THUNDERSTORMS IN NORTHERN PARKER COUNTY TO AFFECT THESE TERMINALS
NEAR 1Z. CURRENT TRACK OF THESE CELLS BRING THEM NORTH OF THE
AIRPORT...SO THINK THE VCTS WILL BE SUFFICIENT FOR NOW...BUT WILL
CONTINUE TO MONITOR. THE TIME FRAME WHERE THUNDERSTORMS ARE MOST
LIKELY TO AFFECT THE AIRPORTS IS 5Z TO 9Z WHEN THE COMPLEX NEAR
VERNON AND CHILDRESS MOVES CLOSER TO THE AREA. THESE THUNDERSTORMS
ARE IN CLOSER PROXIMITY TO THE SHORTWAVE TROUGH AND THE
ENVIRONMENT OVERNIGHT SHOULD BE SUFFICIENT TO ALLOW THESE TO
CONTINUE AFTER SUNSET. ALL ACTIVITY SHOULD BE OFF TO THE EAST OR
DISSIPATED NEAR SUNRISE AND A QUIET DAY IS EXPECTED TOMORROW.
WINDS WILL PREVAIL FROM THE SSE THROUGH THE PERIOD...BUT
THUNDERSTORMS IN THE AREA COULD CAUSE THEM TO TURN FROM VARIABLE
DIRECTIONS WITH SPEEDS UP TO 35 KNOTS.

85/NH

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT TUE AUG 14 2012/
OLD FRONTAL BOUNDARY HAS SURGED NORTHWARD DURING THE DAY TODAY IN
RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NORTHWEST TEXAS.
DEWPOINTS THAT WERE IN THE UPPER 30S AND LOW 40S YESTERDAY ARE NOW
IN THE UPPER 50S TO LOW 60S ACROSS MOST OF NORTH TEXAS. THE LAST
SEVERAL FRAMES OF VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE CU
FIELD EXTENDING FROM THE TX PANHANDLE ACROSS NORTH TEXAS INTO
LOUISIANA. THE MOST CONGESTED CU APPEARS TO BE ACROSS OUR FAR
NORTHWEST COUNTIES WHERE A FEW SHOWERS HAVE DEVELOPED.
THUNDERSTORMS ARE ALREADY ONGOING ACROSS THE PANHANDLE. THIS WHOLE
AREA IS CHARACTERIZED BY MODERATE HIGH BASED INSTABILITY ON THE
ORDER OF 1500-2000J/KG ALONG WITH VERY STEEP LOW LEVEL LAPSE
RATES. FOCUS FOR CONVERGENCE IS THE OLD FRONTAL BOUNDARY AND LARGE
SCALE FORCING FOR ASCENT WILL BE INCREASING WITH THE APPROACH OF A
S/W TROF MOVING OUT OF WESTERN KANSAS. WITH TEMPERATURES NOW IN
THE LOW 100S IN MANY AREAS...THUNDERSTORMS SHOULD CONTINUE TO
INCREASE IN COVERAGE AND INTENSITY AS UPPER FORCING OVERSPREADS
THE AREA. INITIAL DEVELOPMENT SHOULD REMAIN OFF TO THE NORTHWEST
AND SPREAD SOUTHEAST WITH TIME. LOCALLY RUN SEVERE WX PARAMETERS
INDICATE DEEP LAYER SHEAR OF AROUND 30KTS WHICH WILL BE SUFFICIENT
FOR AT LEAST SOME ORGANIZED CLUSTERS OF SEVERE STORMS THROUGH
TONIGHT. HAVE FOLLOWED CLOSELY THE HIGH RES GUIDANCE OF THE TTU
3KM WRF AND SPC 4KM WRF...AND WILL SHOW INCREASING POPS THROUGH
THE LATE EVENING. GIVEN THE VERY STEEP LOW LEVEL LAPSE RATES WITH
TEMP/DEWPOINT SPREADS APPROACHING 50 DEGREES...DAMAGING DOWNBURST
WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. ANY ORGANIZED
CONVECTION WILL POSE AN ENHANCED WIND THREAT AND POSSIBILITY OF
SEVERE HAIL. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ACROSS THE
NORTHERN HALF OF THE CWA THROUGH THE OVERNIGHT HOURS AND WILL SHOW
POPS TAPERING OFF TOWARD MORNING. PARTLY CLOUDY SKIES ARE EXPECTED
ON WEDNESDAY WITH HIGHS AGAIN NEAR 100 DEGREES IN MOST AREAS.

THERE IS A LITTLE UNCERTAINTY AS TO THE POP FORECAST BY LATE
TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE FRONTAL BOUNDARY WILL
STILL BE AROUND...ALTHOUGH MUCH MORE DIFFUSE. SOME OF THE GUIDANCE
IS GENERATING ANOTHER CLUSTER OF THUNDERSTORMS AND MOVING THEM IN
OUR GENERAL DIRECTION. AT THIS TIME WILL LEAVE THE POPS OUT FOR
TOMORROW NIGHT INTO EARLY THURSDAY BUT THIS MAY NEED TO BE
ADJUSTED IF A MORE NOTABLE FORCING MECHANISM CAN BE IDENTIFIED
WITHIN THE NORTHWEST FLOW. SIMILAR TO TODAY...ANY STORMS THAT
DEVELOP WOULD POSE A DAMAGING WIND THREAT GIVEN STEEP LOW LEVEL
LAPSE RATES.

STILL ON TAP ARE THE COOLER TEMPERATURES AND INCREASING RAIN
CHANCES FOR THE END OF THE WEEK AND UPCOMING WEEKEND. MEDIUM RANGE
GUIDANCE STILL SHOWING AMPLIFICATION OF THE UPSTREAM RIDGE OVER
THE WESTERN US. THIS WILL ALLOW A DEEP TROF TO DIG ACROSS THE
EASTERN US SENDING A STRONG COLD FRONT...FOR THIS TIME OF THE YEAR...
INTO NORTH TEXAS. THE FRONT SHOULD BE APPROACHING THE AREA BY
FRIDAY BUT WITH STRENGTHENING NORTHWEST FLOW ALOFT...PLENTY OF
MOISTURE AND THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP. FRONTAL BOUNDARY IS EXPECTED TO HANG UP
ACROSS NORTH TEXAS THIS WEEKEND. THIS WILL LIKELY PROVIDE SEVERAL
OPPORTUNITIES FOR RAINFALL THROUGH SUNDAY. FOR NOW WILL KEEP THE
30/40 POPS GOING THROUGH THE WEEKEND AND SHOW TEMPS COOLING INTO
THE LOWER 90S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  78  99  76 /  50  10  10  10  20
WACO, TX              77 101  76 100  74 /  10  10  10  10  10
PARIS, TX             72  95  74  96  72 /  60  20  10  20  30
DENTON, TX            74  99  76  98  73 /  60  20  10  20  30
MCKINNEY, TX          75  98  77  98  74 /  60  20  10  20  30
DALLAS, TX            79  99  79  99  76 /  50  10  10  10  20
TERRELL, TX           75  97  76  98  74 /  50  10  10  10  20
CORSICANA, TX         75  97  75  98  74 /  30  10  10  10  10
TEMPLE, TX            75 100  76 100  73 /  10  10  10  10  10
MINERAL WELLS, TX     74  99  75  98  72 /  30  10  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, Aug 14, 3:47 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT TUE AUG 14 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
347 PM CDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT
ALONG AND NORTH OF A LINE FROM COMANCHE...TO WACO...TO PALESTINE.
SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING DOWNBURST
WINDS AND LARGE HAIL...ESPECIALLY WEST OF THE INTERSTATE 35
CORRIDOR AND NORTH OF INTERSTATE 20. LOCALLY HEAVY RAINFALL AND
CLOUD TO GROUND LIGHTNING WILL ALSO PRESENT A HAZARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A FEW THUNDERSTORMS WILL LINGER ON WEDNESDAY...MAINLY NORTH OF
INTERSTATE 20.

BREEZY CONDITIONS ON WEDNESDAY AND THURSDAY MAY RESULT IN ELEVATED
FIRE WEATHER CONCERNS...GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR
AND SOUTH OF THE INTERSTATE 20 CORRIDOR.

LOW THUNDERSTORM CHANCES WILL RETURN TO THE NORTHERN PORTIONS OF
NORTH TEXAS THURSDAY AFTERNOON AND INCREASE REGION-WIDE THURSDAY
NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF INTERSTATE 20 AND
WEST OF INTERSTATE 35 THROUGH THE EVENING. VERY LIMITED SPOTTER
ACTIVATION IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH TEXAS
OVERNIGHT.

In the hours before

Special weather statement, Aug 14, 6:08 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT TUE AUG 14 2012

TXZ101-102-142330-
JACK TX-WISE TX-
608 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY
  WESTERN WISE COUNTY

AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF BRIDGEPORT OR 5 MILES WEST
OF CHICO...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3343 9798 3343 9766 3312 9761 3300 9815
      3345 9810 3345 9798
TIME...MOT...LOC 2307Z 248DEG 19KT 3332 9791

82/JLD
Special weather statement, Aug 14, 6:22 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT TUE AUG 14 2012

TXZ100-142345-
YOUNG TX-
622 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN YOUNG COUNTY

AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF OLNEY...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3339 9896 3340 9860 3321 9855 3315 9895
TIME...MOT...LOC 2322Z 251DEG 17KT 3329 9888

82/JLD
Special weather statement, Aug 14, 6:27 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE AUG 14 2012

TXZ093-150030-
GRAYSON TX-
627 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  GRAYSON COUNTY

AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF DENISON TO 8 MILES NORTHEAST OF WHITESBORO TO 6 MILES SOUTHWEST OF
WHITESBORO...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT AND
EISENHOWER STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

LAT...LON 3395 9690 3386 9686 3388 9679 3383 9676
      3384 9671 3391 9668 3392 9665 3389 9658
      3384 9662 3382 9652 3378 9650 3378 9641
      3371 9638 3340 9638 3342 9695 3395 9695
      3397 9692
TIME...MOT...LOC 2327Z 274DEG 20KT 3395 9677 3374 9676
          3359 9695

82/JLD
Special weather statement, Aug 14, 6:43 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT TUE AUG 14 2012

TXZ100-101-150045-
JACK TX-YOUNG TX-
643 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JACK COUNTY
  YOUNG COUNTY

AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST
AT 15 MPH. ADDITIONAL STRONG STORMS WERE DEVELOPING ACROSS YOUNG
COUNTY WITH ONE STRONG STORM NOTED SOUTHWEST OF OLNEY.

CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON....JACKSBORO AND
OLNEY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

LAT...LON 3340 9896 3341 9889 3340 9884 3340 9843
      3347 9842 3347 9816 3301 9808 3301 9842
      3298 9843 3296 9885 3296 9896
TIME...MOT...LOC 2343Z 239DEG 14KT 3317 9842

82/JLD
Special weather statement, Aug 14, 6:47 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT TUE AUG 14 2012

TXZ102-150015-
WISE TX-
647 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN WISE COUNTY

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OUTFLOW WINDS TRACKING SOUTHEAST ACROSS THE
COUNTY...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE WINDS INCLUDE
AURORA...BOYD...BRIDGEPORT...DECATUR...BOONSVILLE AND COTTONDALE.

WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3331 9739 3300 9740 3300 9792 3319 9793
TIME...MOT...LOC 2347Z 310DEG 25KT 3312 9758

82/JLD
Local storm report, Aug 14, 6:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT TUE AUG 14 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     4 WSW DENISON           33.73N  96.61W
08/14/2012  M74 MPH          GRAYSON            TX   AWOS

            AT KGYI

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:06 PM CDTSpecial Weather StatementFWDDenton54 min
Aug 14, 7:11 PM CDTSpecial Weather StatementFWDFannin64 min
Aug 14, 7:17 PM CDTSevere Thunderstorm WarningFWDYoung58 min
Aug 14, 7:28 PM CDTSevere Thunderstorm WarningFWDFannin62 min
Aug 14, 7:45 PM CDTSpecial Weather StatementFWDWise30 min
Aug 14, 7:54 PM CDTSevere Thunderstorm WarningFWDJack, Wise66 min
Aug 14, 8:25 PM CDTSevere Thunderstorm WarningFWDFannin50 min
Aug 14, 8:28 PM CDTSpecial Weather StatementFWDCooke32 min
Aug 14, 8:37 PM CDTSpecial Weather StatementFWDLamar23 min
Aug 14, 8:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague48 min
Aug 14, 8:49 PM CDTSpecial Weather StatementFWDTarrant26 min
Aug 14, 9:00 PM CDTSpecial Weather StatementFWDDelta, Lamar30 min
Aug 14, 9:15 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker30 min
Aug 14, 9:17 PM CDTSpecial Weather StatementFWDTarrant28 min
Aug 14, 9:44 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker61 min
Aug 14, 9:45 PM CDTSpecial Weather StatementFWDDelta, Lamar30 min
Aug 14, 10:00 PM CDTSpecial Weather StatementFWDDelta30 min
Aug 14, 10:25 PM CDTSpecial Weather StatementFWDWise35 min
Aug 14, 10:31 PM CDTSpecial Weather StatementFWDDelta29 min
Aug 15, 12:41 AM CDTAreal Flood AdvisoryFWDFannin3 hr
Aug 15, 1:08 AM CDTSpecial Weather StatementFWDDenton22 min
Aug 15, 1:30 AM CDTSpecial Weather StatementFWDDenton30 min
Aug 15, 1:36 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Jack, Rockwall, Tarrant and 1 more4 hr
Aug 15, 2:06 AM CDTSpecial Weather StatementFWDDallas, Rockwall54 min
Aug 15, 3:06 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant, Wise4 hr
Aug 15, 3:22 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
Aug 15, 3:23 AM CDTRiver Flood WarningFWDDallas3 hr
Aug 15, 3:57 AM CDTSpecial Weather StatementFWDPalo Pinto33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.